# SDR YENA2025022600210

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 46,595 hours, 15,483 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#9, JFK-SDQ. FUMES/ODOR SMELL INTERMITTENT IN DESCENT. LEVEL INCREASED AFTER LANDING THROUGHOUT DEPLANING PROCESS ( PACKS ); COMPLIED WITH INFORMATION NOTICE 2017-T015K SECTION B2 LEVEL 1 AND TYPE 1 ACCOMPLISHED PER TSM 36-12-00-860-002 MCC NOTIFIED DISPATCH # 46578 MX-4 UPDATED, PLACARD REMOVED.'
